# SDR REXA201100916

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 8,904 hours, 6,507 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLATS FAIL MESSAGE ON APPROACH.  CLEARED INHIBITS ON SLAT SYSTEMS.  SYSTEMS CHECK GOOD PER AMM 05-51-49.  AIRCRAFT OK FOR CONTINUED SERVICE.
